Alert archive / New Jersey / Excessive Heat Warnings in 2010
Excessive Heat Warning 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this excessive heat warning at Jul 8, 2010, 3:26 AM EDT for 4 counties in New Jersey; New Castle County, Delaware; Delaware County, Philadelphia County, Pennsylvania. It took effect at Jul 8, 2010, 10:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2010, 3:26 AM EDT (07:26 UTC)
- In effect from
- Jul 8, 2010, 10:00 AM EDT
- Expired
- Jul 8, 2010, 3:22 PM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 333 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
206 WWUS71 KPHI 080726 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 326 AM EDT THU JUL 8 2010 DEZ001-NJZ015-017>019-PAZ067>071-082100- /O.UPG.KPHI.EH.A.0004.100708T1400Z-100708T2200Z/ /O.NEW.KPHI.EH.W.0004.100708T1400Z-100709T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 326 AM EDT THU JUL 8 2010 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. AFTER ANOTHER DAY OF RECORD BREAKING HEAT AND A WARM NIGHT, SOME RELIEF FROM THE HEAT IS EXPECTED TODAY AS HIGH TEMPERATURES SHOULD BE MAINLY IN THE LOWER TO MID 90S. BUT, HUMIDITY LEVELS WILL RISE AND NEARLY FULLY COMPENSATE FOR THE DROP IN TEMPERATURES. THE COMBINATION OF BOTH SHOULD PRODUCE HEAT INDICES OF AROUND 100 DEGREES BY THIS AFTERNOON AND EARLY THIS EVENING. THE EXCESSIVE HEAT SHOULD CONTINUE TO EASE SLIGHTLY THURSDAY NIGHT AND FRIDAY BECAUSE OF MORE CLOUDINESS...BUT LOWER HUMIDITY LEVELS WILL NOT OCCUR UNTIL A COLD FRONT MOVES THROUGH THE AREA ABOUT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PROLONGED SPELL OF VERY HOT AND INCREASINGLY HUMID WEATHER HAS CREATED A DANGEROUS AND IN SOME INSTANCES DEADLY SITUATION. ALTHOUGH IT MAY BE SOMEWHAT LESS OPPRESSIVE TODAY...THE FOLLOWING STILL APPLY... AVOID SPENDING MUCH TIME OUTDOORS DURING THE HEAT OF THE DAY... AND REMAIN IN AN AIR CONDITIONED LOCATION IF POSSIBLE. IF YOU MUST BE OUTSIDE...DRINK PLENTY OF NON-ALCOHOLIC BEVERAGES. THE ELDERLY...THE VERY YOUNG AND THE INFIRM ARE MOST SUSCEPTIBLE TO THE DANGERS OF EXCESSIVE HEAT. PLEASE CHECK ON THESE PEOPLE. COACHES...TRAINERS...CAMP COUNSELORS AND LIFEGUARDS SHOULD REMAIN ALERT FOR SIGNS OF HEAT EXHAUSTION AND OR HEAT STROKE. PLEASE CONSIDER POSTPONING ANY STRENUOUS ACTIVITIES OR WORK OUTS. KEEP YOUR PETS IN A SHADED AND WELL VENTILATED LOCATION AND PROVIDE THEM WITH PLENTY OF COOL DRINKING WATER. THE MOST HUMANE THING TO DO IS TO BRING THEM INDOORS. NEVER LEAVE ANY PERSON OR ANIMAL IN A PARKED VEHICLE FOR ANY LENGTH OF TIME. DEATH CAN OCCUR IN MINUTES. && $$
2 follow-up statements
542 WWUS71 KPHI 081453 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1053 AM EDT THU JUL 8 2010 DEZ001-NJZ015-017>019-PAZ067>071-090000- /O.CON.KPHI.EH.W.0004.000000T0000Z-100709T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 1053 AM EDT THU JUL 8 2010 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. AFTER ANOTHER DAY OF RECORD BREAKING HEAT AND A WARM NIGHT... SOME RELIEF FROM THE HEAT IS EXPECTED TODAY AS HIGH TEMPERATURES SHOULD BE MAINLY IN THE LOWER TO MID 90S. BUT... HUMIDITY LEVELS WILL RISE AND NEARLY FULLY COMPENSATE FOR THE DROP IN TEMPERATURES. THE COMBINATION OF BOTH SHOULD PRODUCE HEAT INDICES OF AROUND 100 DEGREES BY THIS AFTERNOON AND EARLY THIS EVENING. THE EXCESSIVE HEAT SHOULD CONTINUE TO EASE SLIGHTLY THURSDAY NIGHT AND FRIDAY BECAUSE OF MORE CLOUDINESS...BUT LOWER HUMIDITY LEVELS WILL NOT OCCUR UNTIL A COLD FRONT MOVES THROUGH THE AREA ABOUT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PROLONGED SPELL OF VERY HOT AND INCREASINGLY HUMID WEATHER HAS CREATED A DANGEROUS AND IN SOME INSTANCES DEADLY SITUATION. ALTHOUGH IT MAY BE SOMEWHAT LESS OPPRESSIVE TODAY...THE FOLLOWING STILL APPLY... AVOID SPENDING MUCH TIME OUTDOORS DURING THE HEAT OF THE DAY... AND REMAIN IN AN AIR CONDITIONED LOCATION IF POSSIBLE. IF YOU MUST BE OUTSIDE...DRINK PLENTY OF NON-ALCOHOLIC BEVERAGES. THE ELDERLY...THE VERY YOUNG AND THE INFIRM ARE MOST SUSCEPTIBLE TO THE DANGERS OF EXCESSIVE HEAT. PLEASE CHECK ON THESE PEOPLE. COACHES...TRAINERS...CAMP COUNSELORS AND LIFEGUARDS SHOULD REMAIN ALERT FOR SIGNS OF HEAT EXHAUSTION AND OR HEAT STROKE. PLEASE CONSIDER POSTPONING ANY STRENUOUS ACTIVITIES OR WORK OUTS. KEEP YOUR PETS IN A SHADED AND WELL VENTILATED LOCATION AND PROVIDE THEM WITH PLENTY OF COOL DRINKING WATER. THE MOST HUMANE THING TO DO IS TO BRING THEM INDOORS. NEVER LEAVE ANY PERSON OR ANIMAL IN A PARKED VEHICLE FOR ANY LENGTH OF TIME. DEATH CAN OCCUR IN MINUTES. && $$
994 WWUS71 KPHI 081922 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 PM EDT THU JUL 8 2010 DEZ001-NJZ015-017>019-PAZ067>071-082030- /O.CAN.KPHI.EH.W.0004.000000T0000Z-100709T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 322 PM EDT THU JUL 8 2010 ...EXCESSIVE HEAT WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE EXCESSIVE HEAT WARNING. TEMPERATURES HAVE REMAINED COOLER THAN EXPECTED AND ALTHOUGH HUMIDITIES HAVE BEEN HIGHER THAN IN RECENT DAYS, WE HAVE ALSO HAD CONSIDERABLY MORE CLOUD COVER OVER MUCH OF THE WARNED AREA. THEREFORE, THE WARNING HAS BEEN CANCELLED. $$ MEOLA
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this excessive heat warning went out at Jul 7, 10:30 PM EDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jul 7, 10:30 PM EDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 PM EDT WED JUL 7 2010
.SYNOPSIS...
HIGH PRESSURE ACROSS THE OHIO VALLEY THAT HAS BROUGHT THE HEAT
WAVE TO THE AREA WILL CONTINUE TO WEAKEN AND MOVE TOWARD THE
SOUTHWEST. LOW PRESSURE WILL MOVE TOWARD THE AREA FROM THE
ATLANTIC OCEAN AND BRING MORE HUMID...BUT COOLER AIR TO THE AREA
THURSDAY AND FRIDAY. A COLD FRONT WILL CROSS THE REGION SATURDAY.
&&
.NEAR TERM /THROUGH THURSDAY/...
THE SEA BREEZE MADE IT ALL THE WAY THROUGH THE LOWER DELAWARE VALLEY
BY EARLY THIS EVENING, AND IT BROUGHT SOMEWHAT COOLER BUT ALSO
SOMEWHAT MORE HUMID AIR IN ITS WAKE. WE LIKELY HAVE EXPERIENCED THE
WORST OF THE HEAT FROM THIS PARTICULAR HEAT WAVE WITH THE UPPER/SFC
HIGH DIMINISHING AND RETREATING OFF TO THE SW, BUT IT WILL BE
UNPLEASANTLY MUGGY TONIGHT. SKIES ARE EXPECTED TO REMAIN CLR TO
PARTLY CLOUDY OVERNIGHT WITH VERY WARM CONDITIONS CONTINUING. NO
PRECIPITATION IS EXPECTED BUT THERE MAY BE AREAS OF FOG/HAZE AT
TIMES. MIN TEMPERATURES WERE ADJUSTED SLIGHTLY DOWNWARD BASED ON
CURRENT OBSERVATIONS OVER THE EASTERN PART OF OUR CWA.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
ON THURSDAY...MOST OF THE UPPER/SFC RIDGING THAT HAS BEEN ACROSS
THE AREA THE PAST WEEK WILL BE GONE. A LOW PRESSURE SYSTEM WILL BE
OFF THE SOUTHEAST COAST AND IT WILL BE PUSHING COOLER AND MORE
HUMID AIR WESTWARD OFF THE ATLANTIC ACROSS OUR REGION. AFTERNOON
TEMPERATURES WILL BE 5 TO 8 DEGREES COOLER ON THURSDAY THAN TODAY.
THERE IS STILL A CHC THAT TEMPERATURES MAY BE HIGHER THAN MY
FCST...SO FOR NOW I WILL CONTINUE THE EXCESSIVE HEAT WATCH FLAG
FOR THE URBAN AREAS. MODELS SHOW THAT SCATTERED SHOWERS MAY
DEVELOP ALONG THE FALL LINE BY AFTERNOON...SO CHC POPS ARE IN THE
GRIDS ATTM.
CHC FOR POPS DECREASE THU NIGHT WITH A CONTINUATION OF A MOIST
ONSHORE FLOW. PARTLY TO MOSTLY CLOUDY SKIES EXPECTED WITH MILD
OVERNIGHT TEMPERATURES.
MORE SHOWERS/TSTMS ARE POSSIBLE FRI THRU SAT AS AN UPPER SHORT
WAVE AND SFC COLD FRONT APPROACH FROM THE WEST. THE CHC FOR
SHOWERS ARE HIGHER FOR SAT ACROSS MOST AREAS WITH THE FRONT
EXPECTED TO CROSS AT THAT TIME. WHILE SEVERE WEATHER IS NOT
EXPECTED WITH THE FRONT...A FEW OF THE TSTMS WILL BE STRONG WITH
DOWNPOURS EXPECTED.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS FAR AS THE BIG PICTURE IS CONCERNED...UPPER HEIGHTS ARE FORECAST
TO BE LOWER DURING THE LONG TERM PERIOD AS COMPARED WITH THE PRESENT
ANOMALOUS SITUATION...AS THE STRONG UPPER HIGH IS EXPECTED TO BE
DISPLACED BY A WEAK ZONAL FLOW ALOFT...WHICH SHOULD BECOME SLIGHTLY
MORE MERIDIONAL WITH TIME. THIS UPPER FLOW IS EXPECTED TO BE
CHARACTERIZED BY AN UPPER TROUGH PASSAGE SATURDAY NIGHT...WITH THE
APPROACH OF ANOTHER AND SLIGHTLY STRONGER UPPER TROUGH BY THE MIDDLE
OF THE COMING WEEK.
SO...ALTHOUGH IT WILL BE A SUMMERY WARM TO HOT PATTERN...EXCESSIVE
HEAT IS NOT ANTICIPATED. HIGHS IN THE UPPER 80S TO LOWER 90S WILL BE
FORECAST...WITH DEW POINTS INITIALLY IN THE 60S CREEPING UP AND
LIKELY CRACKING THE 70 DEGREE LEVEL...AT LEAST SOUTH...AS A RETURN
FLOW SETS UP.
AT THE SURFACE...A WEAK COLD FRONT IS EXPECTED TO MOVE SLOWLY
THROUGH THE AREA SATURDAY EVENING AND BE REPLACED BY SLIGHTLY DRIER
AIR AND HIGHER PRESSURE SUNDAY INTO MONDAY. THIS QUIET WEATHER IS
FORECAST TO GIVE WAY TO A FRONT APPROACHING THE AREA BY MIDWEEK AS
SUPPORTED BY THE AFOREMENTIONED MODERATE UPPER TROUGH THAT IS
PROGGED TO MAKE IT TO THE EAST COAST ABOUT WEDNESDAY. DRY WEATHER
WAS FORECAST FOR SUNDAY AND MONDAY AT LEAST FOR NOW...ALTHOUGH THERE
IS STILL A HINT OF TROUGHING SHOWN FOR SUNDAY ON THE GFS. OTHERWISE
ISOLATED TO SCATTERED CONVECTION WAS FORECAST MAINLY EARLY SATURDAY
NIGHT...AND THEN AGAIN FOR TUESDAY AND WEDNESDAY.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
BASICALLY...THE WEATHER CONTINUES TO BE DOMINATED BY HIGH PRESSURE
OVER THE REGION, ALTHOUGH WEAK LOW PRESSURE CENTERED ROUGHLY EAST OF
VIRGINIA IS AIDING A NORTHEASTERLY FLOW...WHICH BECAME SOUTHEASTERLY
IN THE WAKE OF A STRONG SEA BREEZE WHICH PENETRATED TO A LAKE
HOPATCONG-PHILADELPHIA-WILMINGTON DELAWARE LINE BY LATE AFTERNOON.
WINDS OVERNIGHT SHOULD BE LIGHT EASTERLY AND THEN PICK UP A BIT FROM
THE EAST-SOUTHEAST THURSDAY DUE TO THE ORIENTATION OF THE ISOBARS
BETWEEN LOW PRESSURE TO OUR SOUTH AND A BERMUDA HIGH PUSHING IN FROM
THE EAST.
AS LOW LEVEL MOISTURE WITH THE ONSHORE FLOW HAS COMMENCED...MOS
GUIDANCE...ESPECIALLY NAM MOS GUIDANCE...HAS INDICATED SOME IFR
CEILINGS FOR OUR CENTRAL AND SOUTHEASTERN TAF SITES. SINCE THIS IS
THE FIRST DAY FOR THIS ISSUE...IT WAS DECIDED TO NOT HIT THIS TOO
HARD TONIGHT...AND JUST HAVE SCATTERED CLOUDS ABOUT 1000 FEET LATE
TONIGHT WITH A TEMPO GROUP FOR IFR CEILINGS FOR KMIV AND KACY. THIS
MAY BE MORE OF A PROBLEM FOR LATER THURSDAY NIGHT AND EARLY FRIDAY
MORNING. ALSO...HAZE WAS BROUGHT IN FOR KMIV AND KACY AFTER MIDNIGHT
TONIGHT DUE TO THE DEEPER LOW LEVEL MOISTURE AND HIGHER DEW POINTS.
ANY CONVECTION MENTION FOR THURSDAY AFTERNOON AND EVENING WILL BE
LEFT FOR LATER SHIFTS TO ALLUDE TO...AS CONFIDENCE ON ANY CONVECTION
IS LOW FROM THIS DISTANT VANTAGE POINT.
OUTLOOK...
GENERALLY VFR CONDITIONS ARE EXPECTED FOR THE NEXT FEW DAYS...
HOWEVER SHOWER AND THUNDERSTORM CHANCES WOULD SEEM TO BE INCREASED
FOR SATURDAY WITH THE APPROACH AND PASSAGE OF A WEAK COLD FRONT.
&&
.MARINE...
GENERALLY LIGHT WINDS AND SEAS ARE FORECAST FOR THE NEXT SEVERAL
DAYS WITH NO SMALL CRAFT ADVISORY CONDITIONS EXPECTED. WINDS SHOULD
BE EAST TO SOUTHEAST THROUGH FRIDAY WITH HIGH PRESSURE NOSING INTO
NEW ENGLAND AND LOW PRESSURE OVER THE SOUTHEASTERN STATES. WINDS
WILL PICK UP FROM THE SOUTH TO SOUTHWEST AS A COLD FRONT APPROACHES
SATURDAY...AND SEAS WILL BUILD SOMEWHAT TO AROUND 3 OR 4 FEET.
WAVEWATCH IS ACTUALLY A FOOT OR TWO HIGHER...WHICH IS THOUGHT AT
THIS POINT TO BE SOMEWHAT OVERDONE. THE FRONT IS CURRENTLY FORECAST
TO MOVE OFFSHORE EARLY SUNDAY WITH WINDS SHIFTING TO THE WEST OR
NORTHWEST. IF THE FRONT STALLS CLOSER TO SHORE THEN WINDS COULD BE
MORE VARIABLE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
SATURDAY AND SATURDAY NIGHT IN THE VICINITY OF THE FRONT.
&&
.FIRE WEATHER...
RED FLAG WARNINGS HAVE BEEN CANCELLED. HUMIDITY LEVELS ARE
EXPECTED TO BE HIGHER TOMORROW AND FRIDAY AND WINDS SHOULD BE
LIGHTER. WE ARE NOT EXPECTING RED FLAG WARNING CONDITIONS TO BE MET.
&&
.CLIMATE...
THE CITY OF PHILADELPHIA MAY BE SETTING A ALL-TIME HIGH RECORD
MINIMUM FOR ANY PARTICULAR DAY. AS OF 10 PM TEMP IS STILL 86F. THE
TEMPERATURE HAS YET TO GET TO THE CURRENT ALL TIME RECORD OF 82F.
HERE ARE THE RECORD HIGH TEMPERATURES FOR THURSDAY AND LAST YEAR OF
OCCURRENCE. THESE DO LOOK SAFE.
RECORD HIGHS FOR THURSDAY 7/8
PHL 100-1993 TTN 100-1993
ILG 98-1993 GED 97-1993
ACY 98-1993 RDG 98-1912
ABE 97-1937 MPO 94-1988
THIS HEAT WAVE'S HIGHEST TEMPERATURES WERE THE HIGHEST SINCE
PHL REACHED 103F ON 7/15/1995
ILG REACHED 103F ON 7/10/1936
ABE REACHED 101F ON 7/16/1988
ACY REACHED 103F ON 8/9/2001
YESTERDAY WAS THE THIRD HOTTEST DAY ON RECORD IN TRENTON AND THE HOTTEST
SINCE SINCE JULY 10, 1936. TRENTON HAS ALSO TIED ITS RECORD OF
HAVING THREE CONSECUTIVE DAYS OF HIGH TEMPERATURES OF 100 DEGREES
OR GREATER FIRST SET ON JULY 9TH THROUGH 11TH IN 1936.
THE LAST TIME THE LCD FOUR HAD TWO CONSECUTIVE DAYS OF 100
PLUS MAXIMUM TEMPERATURES
PHL...8/8 & 8/9 2001
ILG...7/3 & 7/4 1966
ABE...7/20 & 7/21 1980
ACY...8/8 & 8/9 2001
RECORD HIGH LOW TEMPERATURES FOR PHILADELPHIA THE NEXT FEW DAYS
TODAY 7/7....79 IN 1999
THURSDAY 7/8....80 IN 1984
ALL TIME RECORD HIGH MINIMUM IS 82F LAST SET ON 8/8/2001
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WATCH FROM 10 AM EDT THURSDAY THROUGH THURSDAY
AFTERNOON FOR PAZ067>071.
NJ...EXCESSIVE HEAT WATCH FROM 10 AM EDT THURSDAY THROUGH THURSDAY
AFTERNOON FOR NJZ015-017>019.
DE...EXCESSIVE HEAT WATCH FROM 10 AM EDT THURSDAY THROUGH THURSDAY
AFTERNOON FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...GIGI/O'HARA
NEAR TERM...GIGI/O'HARA
SHORT TERM...O'HARA
LONG TERM.../
AVIATION...AMC/
MARINE...AMC/
FIRE WEATHER...
CLIMATE...DRAG/GIGI/KLINEHazardous weather outlook, Jul 7, 9:47 PM EDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 947 PM EDT WED JUL 7 2010 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-090200- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 947 PM EDT WED JUL 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-090200- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 947 PM EDT WED JUL 7 2010 ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-090200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 947 PM EDT WED JUL 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 2:36 PM EDT | Special Weather Statement | PHI | Lehigh | 39 min |
Nearby
Excessive Heat Warnings in New Jersey, 2010Excessive Heat Warnings in Pennsylvania, 2010Excessive Heat Warnings in Delaware, 2010Every excessive heat warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.